Top 10 Tylenol Cold and Flu Liquid – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Tylenol Cold + Flu Severe Daytime & Nighttime Liquid Cough Medicine, 2 ct. of 8 fl. oz

#ad
Tylenol #ad - The daytime flu relief for adults features a powerful non-drowsy formula to keep you going through waking hours with a warming honey lemon flavor. The liquid medicines both provide temporary relief of cold & flu symptoms including fever, cough, nasal & body aches & chest congestion, head & sore throat.

The nighttime formula also contains doxylamine succinate, an antihistamine. They also aid in loosening mucus & thinning bronchial secretions for more productive coughs. The nighttime liquid medicine relieves symptoms to help you sleep and comes in a soothing berry flavor. Formulated with acetaminophen for pain relief & fever reduction, phenylephrine HCl nasal decongestant, guaifenesin as an expectorant & dextromethorphan HBr cough suppressant.

Temporarily relieve multiple symptoms both day and night with these powerful severe cold, cough, and flu medicines for adults. Value pack of tylenol cold + flu + cough severe Liquid Medicine containing one 8-fluid ounce bottle of non-drowsy daytime relief medicine and one 8-fluid ounce bottle of nighttime relief medicine.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.31 Inches
Length6.06 Inches
Width2.06 Inches

2. Tylenol

#ad

8 fl. Oz, Tylenol Cold + Mucus Severe Day Liquid for Congestion Relief, Cool Burst

#ad
Tylenol #ad - Each 15-milliliter contains 5 milligrams of phenylephrine HCI, for nasal congestion relief along with 200 milligrams of guaifenesin, an expectorant, a decongestant, to help loosen phlegm mucus & thin bronchial secretions to make coughs more productive.

8-fluid ounce bottle of tylenol cold + Mucus Severe Day Liquid medicine in Cool Burst flavor for multi-symptom relief in adults. The non-drowsy daytime formula of this adult liquid cold medicine provides multi-symptom relief of common cold symptoms and features a refreshing Cool Burst flavor. This daytime liquid cold medicine provides temporary relief of cold symptoms including fever, sore throat, headache, minor body aches and pains, cough, nasal congestion, and chest congestion caused by mucus.

Each 15-milliliter contains 325 milligrams of the pain reliever and fever reducer acetaminophen, as well as 10 milligrams of dextromethorphan, a cough suppressant to help relieve cough.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Weight16.3 Pounds
Width5 Inches

3. Tylenol

#ad

8 Fl Oz, Grabe, Tylenol Cold + Flu + Cough Night Liquid Medicine with Acetaminophen, Wild Berry

#ad
Tylenol #ad - Each 15-milliliter contains 325 milligrams of acetaminophen, a pain reliever and fever reducer and 10 milligrams dextromethorphan HBr to help suppress your cough.

This liquid cold & flu relief medicine comes in a nighttime formula and provides temporary relief of symptoms including fever, sore throat, nasal congestion and cough to help you sleep. The triple-action nighttime cold and flu medicine for adults provides temporary relief of multiple symptoms and features a Wild Berry Burst flavor. 8-fluid ounce bottle of tylenol cold + flu + Cough Night Liquid medicine in Wild Berry Burst flavor for multi-symptom relief due to cold & flu. Each 15-milliliter also contains 5 milligrams of phenylephrine HCl, a nasal decongestant and 6. 25 milligrams of doxylamine succinate, an antihistamine.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.25 Inches
Length2 Inches
Weight0.66 Pounds
Width3 Inches
Part NumberJO305620800
ModelJO305620800

4. Tylenol

#ad

8 fl. oz, Tylenol Cold + Flu Severe Flu Medicine, Honey Lemon, Liquid Daytime Cold and Flu Relief

#ad
Tylenol #ad - This non-drowsy cold medicine and flu relief comes in a daytime formula, which provides temporary relief of symptoms including fever, sore throat, and chest congestion during your waking hours.

Cold medicine and flu relief for fever and sore throat, or mucus, as well as relief from head and body aches and cough. It combines acetaminophen for pain relief and fever reduction with three other ingredients, phenylephrine HCl for a nasal decongestant, guaifenesin as an expectorant and dextromethorphan HBr as a cough suppressant. With this severe daytime flu relief for adults, get relief from nasal congestion, as well as mucus and chest congestion in a powerful non-drowsy formula.

It also aids in loosening phlegm, and thinning bronchial secretions so coughs can be more productive. Tylenol cold + flu severe liquid flu medicine provides temporary pain relief and mucus and chest congestion relief with a warming honey lemon flavor.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.33 Inches
Length2.06 Inches
Weight0.68 Pounds
Width3.02 Inches
Part NumberJJ-289
ModelJJ-289

5. Tylenol

#ad

4 fl. oz, Grape, Children's Tylenol Cold & Flu Liquid Oral Suspension Medicine

#ad
Tylenol #ad - Indicated for children ages 6 to 11 years, this kids cold and flu medicine comes in a kid-friendly grape flavor with a formula that is free of aspirin, alcohol and ibuprofen.

Tylenol is the #1 pediatrician recommended brand for pain & fever relief and has been relied on by parents for over 60 years. 4-fluid ounces of children's tylenol oral Suspension Liquid Medicine with grape flavor to temporarily relieve kids' cold & flu symptoms, including cough, headache and fever. This multi-symptom relief medicine for kids also helps relieve minor aches and pains, sore throat, stuffy or runny nose, sneezing and congestion. Each 5ml contains 160 mg of acetaminophen pain reliever and fever reducer, 5 mg of dextromethorphan HBr cough suppressant, 2. 5 mg of phenylephrine HCl decongestant and 1 mg of the antihistamine chlorpheniramine maleate.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.13 Inches
Length1.97 Inches
Width1.97 Inches
Part Number300450391056
Model300450391056

6. Tylenol

#ad

Tylenol Cold + Flu + Cough, 8 fl. oz, Cold Medicine, Liquid Daytime Flu Relief

#ad
Tylenol #ad - The flu medicine offers a Citrus Burst flavor. This non-drowsy cold medicine and flu relief comes in a daytime formula, sore throat, which provides temporary relief of symptoms including fever, nasal congestion and cough during your waking hours.

Tylenol cold + flu + cough in citrus burst flavor of liquid flu medicine contains acetaminophen for temporary pain relief, dextromethorphan for cough relief, phenylephrine for nasal congestion in an 8 fluid ounce bottle. Alongside this temporary relief, it also provides nasal congestion relief for stuffed up sinuses that can accompany a flu or cold. Cold medicine and flu relief for fever and sore throat, as well as relief from head and body aches and cough.

It combines acetaminophen for pain relief and fever reduction with phenylephrine for a nasal decongestant and dextromethorphan as a cough suppressant. Previously known as “tylenol Cold Max, ” this flu medicine provides temporary relief of multiple symptoms in adults. With this triple-action daytime cold and flu relief, get your cough suppressed and your nasal congestion relieved.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.32 Inches
Length2.08 Inches
Weight0.68 Pounds
Width2.99 Inches
Part NumberJJ-379
ModelJJ-379

7. Tylenol

#ad

4 fl. oz, Grape, Children's Tylenol Cold + Cough + Runny Nose & Fever Medicine with Acetaminophen

#ad
Tylenol #ad - Each 5-milliliter dose of the children's medicine contains 160 milligrams of acetaminophen pain reliever and fever reducer; 1 milligram of the antihistamine chlorpheniramine maleate; and 5 milligrams of the cough suppressant dextromethorphan HBr.

The kids' liquid pain relief medicine also relieves minor aches & pains, headache & temporarily reduces fever fast with an ibuprofen-, aspirin-, and alcohol-free formula. The liquid cold medicine for children comes in a kid-friendly grape flavor that is gentle on the tummy and ideal for kids ages 6 to 11 years. Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. 4-fluid ounce bottle of children's tylenol cold + Cough + Runny Nose Oral Suspension Medicine to temporarily relieve cold and flu symptoms, including, cough, sore throat, runny nose and sneezing.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.13 Inches
Length1.97 Inches
Width1.97 Inches
Part Number456373
Model456373

8. Tylenol

#ad

Honey Lemon 8 fl oz, Tylenol Cough Warming Daytime Liquid

#ad
Tylenol #ad - Tylenol cough multi-symptom Daytime Liquid temporarily relieves these symptoms due to the common cold. Tylenol warming cough and congestion Multi-Symptom Daytime Liquid Pain Reliever, Nasal Decongestant, Decongestant. Temporarily reduces fever. Helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive.
BrandTylenol #ad
ManufacturerTylenol #ad
Height20 Inches
Length30 Inches
Weight112 ounces
Width50 Inches
Part Number300450525086
ModelSFS ONLY

9. Tylenol

#ad

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Cough & Congestion Relief, Pain, 24 Count

#ad
Tylenol #ad - The nighttime relief caplets help reduce fever and relieve runny nose, headache, sore throat, nasal congestion, sneezing, cough, sinus congestion and pressure. The daytime relief caplets are formulated to reduce fever, cough, body aches, loosen phlegm and relieve headache, sore throat, nasal congestion and chest congestion.

The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant.2

24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.95 Inches
Length4.52 Inches
Weight13 ounces
Width0.78 Inches
Part Number30045055024
Model30045055024

10. Tylenol

#ad

Cold Multi-Symptom, Tylenol, Severe Daytime Cool Burst, 8 fl oz

#ad
Tylenol #ad - Provides temporary relief of cold and flu symptoms. 15 ml contains: 325 mg of acetaminophen pain reliever/fever reducer, 5 mg of the nasal decongestant phenylephrine, 10 mg of the cough suppressant dextromethorphan, 200 mg of the expectorant guaifenesin. Relieves minor aches and pains, nasal congestion, coughing, and sore throat.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height5.32 Inches
Length2.05 Inches
Weight0.5 Pounds
Width3 Inches
Part NumberASINPRILAK2441